# SDR CALA0800925

- Difficulty date: September 26, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834U551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA CROSS BRACE CRACKED AT FLOORBOARD ATTACH HOLES BETWEEN STA 340-360 LBL 46.  REMOVED AND REPLACED INTERCOSTAL AT LBL 46 BS 328 TO BS 344 REF 737-500 SRM 51-40-02.
